MathSciNet Relay Station
MathSciNet bibliographic data
MR2077251 82C05 (35L45 35L65 82C22)
Fritz, József; Tóth, Bálint Derivation of the Leroux system as the hydrodynamic limit of a two-component lattice gas. Comm. Math. Phys. 249 (2004), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement